MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number TESTOSTERONE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6) the customer questioned an interference with testosterone.The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys testosterone ii assay on a cobas e 801 module.Initial result: 30.4 nmol/l.On (b)(6) 2025: repeat result: 19.12 nmol/l (tested using beckman).
 
Additional Manufacturer Narrative
The requested sample was not provided for investigation.The calibration data was provided and was acceptable.The product labeling states in its subheading: "limitation ¿ interference" "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur." a general reagent issue can be excluded since the qc was within the acceptable ranges.The investigation did not identify a product problem.Based on the provided information, the cause of the event could not be determined.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23686682
Report Number1823260-2025-04903
Device Sequence Number9754025
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberTESTOSTERONE
Device Catalogue Number08946370190
Device Lot Number87206400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexMale